# SDR YENA201801250044

- Difficulty date: January 25, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N649JB
- Make and model: Airbus A320-232
- Aircraft serial: 2977
- Aircraft time: 46,000 hours, 16,018 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ACRID ODOR APPARENT DURING DESCENT AT 1100 FT,  BOTH PILOTS OBSERVED ODOR BUT CABIN DID NOT.   PERFORMED AN OPS CHECK IAW AMM 12-33-21.  NO ODORS NOTED. AIRCRAFT IS OK FOR SERVICE.
